full story http://www.rxpgnews.com/article_859.shtmlViagra may cause Blindness by provoking NAION
By University of Minnesota , Ophthalmologists at the University of Minnesota say that a condition that causes permanent vision loss has been diagnosed in a small group of men who have taken the erectile dysfunction drug Viagra. The condition, nonarteritic ischemic optic neuropathy (NAION), described as "stroke of the eye," occurs when blood flow is cut off to the optic nerve, which injures the nerve and results in permanent vision loss.
Seven patients, aged between 50 and 69 years, had typical features of NAION within 36 hours after ingestion of Viagra for erectile dysfunction. Seven similar cases have been previously reported.
"For years, we've known that some men who take Viagra will experience temporary color changes in their vision and see things as blue or green," said Howard Pomeranz, M.D., associate professor of ophthalmology at the University of Minnesota Medical School. "NAION is a much more serious condition because it can lead to permanent vision loss."
let the jokes fly.